Npp Cycle

Discussion in 'Female Anabolics and Meds' started by ebony_raven, May 1, 2017.

  1. Lane Fluker

    Lane Fluker TID Lady Member

    May 1, 2017
    11
    6
    Was considering trying NPP for my back issues, and more muscle of course. But I don't know if I can deal with facial and body hair, etc.
     
    calfmuscle555 and BovaJP like this.
  2. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Well the honest truth is, you better not do this steroid... plain and simple. It might go away, it might not. Gotta except the consequences...
     
    BovaJP likes this.
  3. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    I'm I'm doing the minimum.. 15 eod..
     
    calfmuscle555 likes this.
  4. Lane Fluker

    Lane Fluker TID Lady Member

    May 1, 2017
    11
    6
    I think you're right, I'm gonna pass. Rather do HGH and deal with those sides which aren't as rough.
     
    BovaJP likes this.
  5. BrotherIron

    BrotherIron TID Board Of Directors

    Mar 6, 2011
    9,499
    2,188
    You could always laser the facial/body hair from the NPP.
     
  6. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Day 36: Everyone has a threshold of what they can tolerate and how long they can tolerate it for. I've had quite a few moments where I considered stopping because my sides have been too much at times... but then I hang on for another day or two and I get over it. As I've gotten older I've had to pluck dark neck hairs anyway so adding a few more (a lot more :rolleyes:) to the mix doesn't bother me too much. My voice is bothering me the most out of everything at the moment.. it's really annoying. Quite a few people now have asked me if I have a cold. My face still looks feminine, nothing has changed. Am I going to do any more cycles of NPP? Pretty doubtful. I'm sure there are sides that are not going to completely go away from this, and if I continue to do cycle after cycle, I'll just potentially be adding sides on top of sides, and frankly that's how a woman starts to look manly. Not my goal. My lady parts are pretty swollen today. It's pretty annoying also. Face is super shiny, might go tanning for a couple of minutes. Acne is still being kept at bay.
     
    calfmuscle555 and BovaJP like this.
  7. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Day 37: Strength is back up in the gym... not crazy awesome, but enough that I am back to making PR's. I'm feeling bloated as crap, period is due this week. Whether I get it or not we shall see. Quad development is quite impressive, this is where I have noticed the most change. Weight has remained stable at 147 this morning.
     
    calfmuscle555 and BovaJP like this.
  8. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Day 38: I've officially decided to cut my dosage to 10mg eod. I can't deal with the voice change any longer and I'm hoping that this will lighten it back up. Of all the sides, I wouldn't have thought the voice change would be the thing to make me change my mind about the dosage, but alas it is. I just can't deal with it. I don't sound like a man, it's not that bad. But from what I used to sound like, forget it, it's like night and day. I have to talk on the phone all day, and this side is not kosher when you do that for a living. No one has called me sir yet, and I'm trying to prevent that from happening. This morning I looked at my face very closely in the mirror and the blonde hair that I used to have above my upper lip on either side has all gone dark EEEEEEEEEEEEEKKKKKKKKKKK. Had to shave that shit off this morning. :eek::eek::eek: Good grief. Thank god for the muscle gains....
     
  9. maybeliftathing

    maybeliftathing TID Lady Member

    Sep 25, 2016
    32
    17
    I've wondered if maybe I had just done 10mg e3d if the sides would have been reduced. It sucks because damn, NPP gives some amazing results and I feel great while on it. But the sides are just too much. I kinda want to try 10mg but now I am afraid lol. My voice is permanently different now and those fn chin hairs. Omg.
     
    BovaJP likes this.
  10. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Didn't you say you did 25 mg e3d or eod? Can't remember. I know when I was researching how much to do, quite a few women jumped right on board with doses this high. I saw one female start at 50 e3d! Like woah girl! :eek::eek: I mean, I was even was tempted to start this high because I saw them say "I had no symptoms." Ok, maybe so, maybe so. But with me, it's been nothing but symptoms from DAY 1. Either someone isn't being honest, they don't have real gear, or I'm unlucky as shit.

    Day 39: Cutting the dosage has already helped my voice. It's still lower, but it's not ungodly lower like it was.
     
    BovaJP likes this.
  11. maybeliftathing

    maybeliftathing TID Lady Member

    Sep 25, 2016
    32
    17
    Yeah I did 25mg e3d
     
    BovaJP likes this.
  12. ebony_raven

    ebony_raven TID Lady Member

    Jan 12, 2017
    109
    116
    Thank God I didn't start that high. I was so tempted too.
     
    BovaJP likes this.

Share This Page